# SDR SWAA2021080491095

- Difficulty date: July 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT ; 2021-319616 / [01] FABRICATED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1 (C) (F) DWG 453A2610 SHEET 3 REV C MATERIAL USED A90RG1W 48144 PO 2021-152338.; [02] CERTIFIED WORK PERFORMED.
